Bulletin of the American Mathematical Society

Von Neumann and lattice theory

Garrett Birkhoff

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 64Number 3, Part 2 (1958), 50-56.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183522370

Mathematical Reviews number (MathSciNet)
MR0095754

Zentralblatt MATH identifier
0080.00412

Citation

Birkhoff, Garrett. Von Neumann and lattice theory. Bull. Amer. Math. Soc. 64 (1958), 50--56. https://projecteuclid.org/euclid.bams/1183522370


Export citation